Jump to content

Sponsored Ads



  • Latest Donations

  • Advertisemnt

  • 14 Questions about VA Disability Compensation Benefits Claims

    questions-001@3x.png

    When a Veteran starts considering whether or not to file a VA Disability Claim, there are a lot of questions that he or she tends to ask. Over the last 10 years, the following are the 14 most common basic questions I am asked about ...
    Continue Reading
     
  • Ads

  • Most Common VA Disabilities Claimed for Compensation:   

    tinnitus-005.pngptsd-005.pnglumbosacral-005.pngscars-005.pnglimitation-flexion-knee-005.pngdiabetes-005.pnglimitation-motion-ankle-005.pngparalysis-005.pngdegenerative-arthitis-spine-005.pngtbi-traumatic-brain-injury-005.png

  • Advertisemnt

  • Advertisemnt

  • Ads

  • Can a 100 percent Disabled Veteran Work and Earn an Income?

    employment 2.jpeg

    You’ve just been rated 100% disabled by the Veterans Affairs. After the excitement of finally having the rating you deserve wears off, you start asking questions. One of the first questions that you might ask is this: It’s a legitimate question – rare is the Veteran that finds themselves sitting on the couch eating bon-bons … Continue reading

Sponsored Ads

  • Searches Community Forums, Blog and more

  • Donation Box

    Please donate to support the community.
    We appreciate all donations!
RUREADY

Acupuncture Treatment side effects

Recommended Posts

I have been getting treatment for a while and its helps a lot

The side effects are a lot of sweating and how I know is

My doctor been out of town for two weeks  and no sweating

since then. Anybody else having this?

 

Share this post


Link to post
Share on other sites

Ad

RUREADY

You mean you miss your VA Doc so much you start sweating...my gosh....that's a new one...

 nah just teasing ya

If you keep sweating you might should go to the ER and see a Dr about it...not sure what kind of medicine they put in those acupuncture needles but it could be that you need to check about it.

better safe than sorry.

............Buck

Share this post


Link to post
Share on other sites
4 hours ago, Buck52 said:

RUREADY

You mean you miss your VA Doc so much you start sweating...my gosh....that's a new one...

 nah just teasing ya

If you keep sweating you might should go to the ER and see a Dr about it...not sure what kind of medicine they put in those acupuncture needles but it could be that you need to check about it.

better safe than sorry.

............Buck

 

 

lol Buck I been to ER to PC  they cant find anything I been check for

diabetes, aids, and anything else that make you sweat. I had a nurse to tell me

just by talking to her that it is a side effect from treatment and she was right. I hadn't been sweating

for two weeks since he been gone. One doctor even had me to check sugar level

when it happens all was good. I know now better. I go twice a week but I maybe start

just once per week. RU

Share this post


Link to post
Share on other sites

My son sweats a lot he is own heart meds, but the one thing the Dr's and specialist can't tell him is why his feet are numb all the time...they don't swell, he says he can't feel his feet?

 he has had all kinds of private test and  all the Dr's have positively ruled out diabetes and other neurology testing, he says it makes it hard to just walk not feeling his feet& they get Redish...he has been to about 6 specialist and not a one can can find out what his problem is?...so were all lost as what to do...his symptoms points to diabetes but they checked him for that servereal times.*he don't have it!

I may have him to check out the Acupunture 

when ask the Dr what can be done  they all say they don't know? he has to have a diagnoses first and the Dr's are baffeled?

he is just 42

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Ads

  • Ad

  • Latest News
  • Our picks

    • OK so I had pancreatectomy in 2003 due to an impacted goldstone 2/3 of my  Pancreas was removed I am type one diabetes with very large scars continued diarrhea stomach problems Constant back and shoulder pain I recently received a Nexus letter from my  endocrinologist related to my service in the gulf war.  Any suggestions or advice from anyone
    • I would like to meet other Hadit members who live in Michigan.  We have at least two major VA Hospitals (Battle Creek, Ann Arbor).  Or maybe you go to the the John Dingell in Detroit.  

      I like Ann Arbor.  I like the fact that most of the doctors there are also at the UM Hospital.  I don't like how uickly they seem to turn over though.  
        • Like
      • 5 replies
    • Really?
      I am confused.  A few days ago I spoke to a person at a VARO who said if I die from something other than service-connected my husband gets zero, zilch, squat.  Hmmmmmm, it seems the rules change willy-nilly...I have been rated 100% P & T for over 10 years, MS is static, and I am 56 years of age.

      Can a fellow Veteran shed a light on this?

      Thank you.
        • Haha
      • 15 replies
    • Fund raising for HadIt.com
      The site is supported through ads and ad free subscriptions, we are also asking for any support you would like to send our way. You can give a $1 or more it all helps. Keep in mind though that it is NOT tax deductible and we are NOT a non profit. As the site grows so do the costs and ads and subscription do not always keep pace with the costs. Any help is appreciated, but not required.
      • 11 replies
    • Carol Ozanecki- Blue Water vet Advocate called me with this news:

      https://www.stripes.com/news/lawmakers-launch-new-effort-to-provide-agent-orange-coverage-for-blue-water-navy-vets-1.525395

      Also there is a article in Pop Culture she sent to me----mentionig Blue Water vets buy I felt it was too political to post here. You can google it if you want to read it.

       

       
      • 10 replies
×

Important Information

{terms] and Guidelines